# SDR REXA2022040700578

- Difficulty date: March 9, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690331261
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 645 FRAME IS CORRODED BETWEEN STGR 17L TO 18L. - REPAIRED FRAME 645 BETWEEN STR 17L-18L IAW CRJ 900 SRM'S 51-21-11-001-001-A01, 51-42-06/21-001-001-A01, 53-00-06-001-001-A01, 51-42-21-001-001-A01.
